# SDR DXTA2014033005707

- Difficulty date: March 30, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N928QS
- Make and model: Cessna 750
- Aircraft serial: 7500288
- Aircraft time: 4,846 hours, 2,957 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: O-Ring
- Part number: MS29513218
- Condition: Leaking
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

WING TANK O FULL R CAS MESSAGE CAME ILLUMINATED IN FLIGHT.  FUEL WAS VENTING OVERBOARD.  ASYMMETRIC FLIGHT ATTITUDE STOPPED FLOW AT APPROXIMATELY 400 LBS LOSS.   TROUBLESHOT TO LEAKING O-RINGS IN RT WING FUEL VENT TUBING.  REPLACED O-RING WITH NEW IAW THE MM 28-10-04, OPS & LEAK CHECKED NORMAL.
